# SDR SWAA2019050332253

- Difficulty date: April 13, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146A8200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TAPERED STRAP CORRODED AT BS. 794, RBL 16.  R&R TAPERED STRAP PER SRM AND DWG.
